VOL. 24 · NO. 2 | Spring 1994
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 24 (2), (Spring 1994)
No abstract available
Articles
Rosihan Mohamed Ali
Rocky Mountain J. Math. 24 (2), 447-451, (Spring 1994) DOI: 10.1216/rmjm/1181072410
No abstract available
Anjula Batra, Patrick Morton
Rocky Mountain J. Math. 24 (2), 453-481, (Spring 1994) DOI: 10.1216/rmjm/1181072411
KEYWORDS: 12E20, 5C20
No abstract available
Raymond A. Beauregard
Rocky Mountain J. Math. 24 (2), 483-489, (Spring 1994) DOI: 10.1216/rmjm/1181072412
KEYWORDS: 16U10
No abstract available
Janusz J. Charatonik
Rocky Mountain J. Math. 24 (2), 491-504, (Spring 1994) DOI: 10.1216/rmjm/1181072413
KEYWORDS: Confluent, continuum, curve, homogeneous, light, local homeomorphism, locally connected, monotone, open, order, plane, simple closed curve, universal plane curve, 54C10, 54F15, 54F50
No abstract available
W. Deeb, R. Khalil
Rocky Mountain J. Math. 24 (2), 505-512, (Spring 1994) DOI: 10.1216/rmjm/1181072414
No abstract available
A. Deliu, M.C. Spruill
Rocky Mountain J. Math. 24 (2), 513-528, (Spring 1994) DOI: 10.1216/rmjm/1181072415
KEYWORDS: functional equation, fractal interpolation functions, Cantor measures, 39B22, 28A89
No abstract available
Richard Fournier, Stephan Ruscheweyh
Rocky Mountain J. Math. 24 (2), 529-538, (Spring 1994) DOI: 10.1216/rmjm/1181072416
No abstract available
Richard F. Gustafson
Rocky Mountain J. Math. 24 (2), 539-547, (Spring 1994) DOI: 10.1216/rmjm/1181072417
No abstract available
John Kelingos, Peter Massopust
Rocky Mountain J. Math. 24 (2), 549-562, (Spring 1994) DOI: 10.1216/rmjm/1181072418
No abstract available
Michael R. Kelly
Rocky Mountain J. Math. 24 (2), 563-578, (Spring 1994) DOI: 10.1216/rmjm/1181072419
KEYWORDS: fixed point, Nielsen number, Manifold, isotopy, ‎55M20, 57R52, 58C30
No abstract available
Kenneth Kuttler
Rocky Mountain J. Math. 24 (2), 579-613, (Spring 1994) DOI: 10.1216/rmjm/1181072420
KEYWORDS: existence and uniqueness, weak solutions, Nonlinear boundary conditions
No abstract available
Chris Lennard
Rocky Mountain J. Math. 24 (2), 615-627, (Spring 1994) DOI: 10.1216/rmjm/1181072421
KEYWORDS: Densely-defined linear operator, Banach space, resolvent set, open set, dense set, Hilbert space, ‎self-adjoint operator, closed, closable and nonclosable operators, generalized resolvent set
No abstract available
Yucai Lou
Rocky Mountain J. Math. 24 (2), 629-643, (Spring 1994) DOI: 10.1216/rmjm/1181072422
No abstract available
Robert Mignone
Rocky Mountain J. Math. 24 (2), 645-654, (Spring 1994) DOI: 10.1216/rmjm/1181072423
No abstract available
Alec Norton, John A. Velling
Rocky Mountain J. Math. 24 (2), 655-671, (Spring 1994) DOI: 10.1216/rmjm/1181072424
No abstract available
M.M. Parmenter
Rocky Mountain J. Math. 24 (2), 673-680, (Spring 1994) DOI: 10.1216/rmjm/1181072425
No abstract available
Narcisse Randrianantoanina, Elias Saab
Rocky Mountain J. Math. 24 (2), 681-688, (Spring 1994) DOI: 10.1216/rmjm/1181072426
KEYWORDS: 46E40, 46G10, 28B05, 28B20
No abstract available
David C. Royster
Rocky Mountain J. Math. 24 (2), 689-708, (Spring 1994) DOI: 10.1216/rmjm/1181072427
KEYWORDS: 57S17, 57R85
No abstract available
A.D. Sankey
Rocky Mountain J. Math. 24 (2), 709-718, (Spring 1994) DOI: 10.1216/rmjm/1181072428
No abstract available
Steven M. Seubert
Rocky Mountain J. Math. 24 (2), 719-727, (Spring 1994) DOI: 10.1216/rmjm/1181072429
No abstract available
J. Szabados, A.K. Varma
Rocky Mountain J. Math. 24 (2), 729-757, (Spring 1994) DOI: 10.1216/rmjm/1181072430
No abstract available
Xinlong Weng
Rocky Mountain J. Math. 24 (2), 759-769, (Spring 1994) DOI: 10.1216/rmjm/1181072431
No abstract available
Back to Top